# SDR DALA2021111106957

- Difficulty date: November 10, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2012863) DURING INSPECTION FOUND CORROSION ON RH TRANSITION FLOOR SUPPORT UPPER LEG, LOWER SURFACE STATION 727A TO 727B BETWEEN STRINGERS 27R AND 26R. RH TRANSITION FLOOR SUPPORT UPPER LEG, LOWER SURFACE STATION 727A TO 727B BETWEEN STRINGERS 27R AND 26R WAS REPLACE PER B737-800 SRM 51-40-02-0G.
